# SDR IXXA20250125001

- Difficulty date: January 25, 2025
- Submitted: January 25, 2025
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 106,420 hours, 18,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T5014U17
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC PDU TRAY 7R HAS CORROSION UNDER THE PDU
